# SDR 2002FA0001309

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: General aviation
- Aircraft: N422BA
- Make and model: Let L-13 BLANIK
- Aircraft serial: 028903
- Aircraft time: 80 hours, 91 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A102006P
- Condition: Detached
- Location: Fuselage Aft
- Part time: 80 hours, 91 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION UPON DELIVERY FROM THE CZECHOSLOVAKIA SOCIALIST REPUBLIC, EXTERNAL DAMAGE WAS NOTED WHERE THE AFT FUSELAGE RESTS IN THE TRAILER TAIL DOLLY.  INTERNAL INSPECTION OF THE FUSELAGE REVEALED DEFORMED AND TORN FUSELAGE FRAME MEMBERS NR 11, 12, AND 13.  SUBSEQUENT INSPECTION OF THREE OTHER RECENTLY ACQUIRED AIRCRAFT REVEALED SIMILAR DAMAGE.  THE SUBMITTER SUGGESTS TWO POSSIBLE CAUSES FOR THIS DAMAGE.  FIRST, THAT THIS DAMAGE OCCURRED DUE TO LACK OF LOAD DISTRIBUTION ON THE AFT FUSELAGE WHILE BEING TRANSPORTED IN THE TRAILER.  SECOND, THAT THE DAMAGE OCCURRED DURING THE MANUFACTURING PROCESS.  PART NUMBERS OF AFFECTED FRAMES:   FRAME NR 11- A102006L (LT), A102006P (RT) FRAME NR 12- A102007L
